MAUDE Adverse Event Report: TRIMED, INC. 1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE

TRIMED, INC. 1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE
Model Number MTPL-7
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on (b)(6) 2026 that a surgeon reported a broken mtpl-7 found after performing post op x-rays (date of x-rays are unknown) but the original implant date was (b)(6) 2025.The surgeon plans to remove the hardware/ culture and see how the patient does however the revision case is not scheduled.After 6 follow-up attempts to collect information about the patient, potential causes and information from the surgeon, the rep stated he does not have a lot of information to provide but he knows the joint did not heal.As of (b)(6) 2026 trimed has not received any additional information regarding the status of when the removal surgery will take place.X-rays were provided but as of (b)(6) 2026 the device remains implanted.

Brand Name
1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE
Common Device Name
1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key24273708
Report Number2031009-2026-00001
Device Sequence Number10030609
Product Code HRS
UDI-Device Identifier00842188120022
UDI-Public00842188120022
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTPL-7
Device Catalogue NumberMTPL-7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown